# SDR 97ZZZX1950

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65RW
- Make and model: Beech B-80
- Aircraft serial: LD404
- Engine: Lyc IGSO540A1D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13212M03
- Condition: Deteriorated
- Location: Connect Rod
- Part time: 775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTIONS FROM THE CENTER OF THE BEARING APPEARED TO DETERIORATE OR DISSOLVE WITH NO APPARENT REASON.  QUALITY OF BEARING IS IN QUESTION.
